# SDR SWAA2024031453147

- Difficulty date: February 16, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 500 Rbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FCB BS500 RBL23 WL156.<[01] REMOVED AND REPLACED FCB BAY AFT NEW SHIELD P/N 143A8126-31 LOT#1553496-2 PO#960004/2 AT BS 480+15 TO BS 500A RBL 23; WL 156 IAW SRM 51-40-02 AND DWG 143A0080 REV: -;[02] VERIFIED RII CORRECTIVE ACTION ITEM1.;[03] VERIFIED MEASUREMENTS TABLE; CARD COMPLETE.
